EconPapers    
Economics at your fingertips  
 

The quality parameter for digital (t,m,s)-nets

Mary E. Flahive

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 62, issue 3, 327-333

Abstract: The theory of continued fractions over finite fields has been used to identify good digital (t,m,2)-nets. In this article, we generalize some techniques from real diophantine approximation which can be helpful for locating good candidates for (t,m,s)-nets for s≥3. We include some computational results for binary (t,m,3)-nets.

Keywords: Continued fractions; Finite fields; Digital nets (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402002409
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:62:y:2003:i:3:p:327-333

DOI: 10.1016/S0378-4754(02)00240-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:62:y:2003:i:3:p:327-333